# SDR CA010213023

- Difficulty date: January 25, 2001
- Submitted: February 23, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: F/O Windshield
- Component: Windshield, Cndair, CL6002B19
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE FLIGHT, F/O WINDSHIELD SHATTERED. NO INFO ON ALTITUDE OR IF EMERGENCY WAS DECLARED. AIRCRAFT RETURNED INTO SERVICE AFTER WINDSHIELD REPLACEMENT.
